Taking 2 or 3 every night, also with wine. Have increased dosage. Really need to know what to do. Not feeling well unless I take it.
I would steer you to a recovery group and agree your Dr. should be made aware of the excess and be involved with a long term taper. Recovery groups will give you the support you need to avoid relapse and deal with any withdrawal. when you say you don't feel well unless you take it that's an indication of your body's dependence, which suggests a possible deeper issue, hence the recovery suggestion
Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2010 • 2 answers
Posted 20 Nov 2010 • 3 answers
Posted 10 Mar 2015 • 3 answers
Is insomnia usually a part of anxiety and stress? I take meds for all 3 and alcohol and know I need?
Posted 14 Apr 2015 • 2 answers
Posted 13 Apr 2016 • 1 answer